# SDR COMA9520390

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457CA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC694
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan Motor
- Part number: 1250151
- Condition: Overheated
- Location: Cabin
- Part time: 4,317 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DEPLANNING, ELECTRICAL ODOR AND SMOKE OBSERVED COMING FROM A/C VENT.  REPLACED DEFECTIVE AIR CONDITIONING SYSTEM ELECTRIC MOTOR.
